MathSciNet Relay Station
MathSciNet bibliographic data
MR2075225 11B85 (11A63 11J81 11K16)
Adamczewski, Boris; Bugeaud, Yann; Luca, Florian Sur la complexité des nombres algébriques. (French) [On the complexity of algebraic numbers] C. R. Math. Acad. Sci. Paris 339 (2004), no. 1, 11–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement